# SDR SIMA20011381

- Difficulty date: May 18, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8G500545405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3269 - CREW REPORTED THE EMERGENCY LIGHT AT ROW 10 IS INOPERATIVE.  MAINTENANCE REPLACED THE BULB AT ROW 10.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
